# SDR HEEA076582

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,403 hours
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071111401
- Part serial: 14016
- Condition: Damaged
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COAX PULLED OUT FROM ANTENNA CONNECTOR. REPLACED WITH SERVICEABLE PART.  TO BE SENT TO VENDOR FOR REPAIR.
